# SDR AU981202

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 640941
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE ROCKER ARM BROKEN AT THE BALL SOCKET.
